Publications (10) Publications in which a researcher has participated

2008

  1. Noncommutative topologies, localization, and sheaves

    Communications in Algebra, Vol. 36, Núm. 4, pp. 1289-1300

1999

  1. Classical and involutive invariants of Krull domains

    Springer

  2. Involutive invariants of the second kind

    Communications in Algebra, Vol. 27, Núm. 12, pp. 6069-6102

1997

  1. The Hermitian Class Group

    K-Theory, Vol. 11, Núm. 2, pp. 195-208

1995

  1. Some remarks on the relative hermitian Picard group

    Actas del Congreso Internacional de teoría de anillos : Almería, 1993

  2. The Relative Hermitian Picard Group

    Communications in Algebra, Vol. 23, Núm. 10, pp. 3915-3941

  3. Involutive Brauer groups of a Krull domain

    Communications in Algebra, Vol. 23, Núm. 14, pp. 5269-5295

  4. Calculating relative Hermitian Picard groups

    Nieuw archief voor wiskunde, Vol. 13, pp. 471-479